# SDR FDEA201801230200

- Difficulty date: January 23, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 60,498 hours, 22,127 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

BURNING ODOR FOLLOWED BY EQPT  OVERHEAT EICAS AND EQUIPMENT COOLING OVERHEAT LIGHT.   RAN QRH, OVHT INDICATION REMAINED ON.  LANDED AIRCRAFT, NO OTHER PROBLEMS.   REMOVED AND REPLACED THE NR 1 FWD EQUIPMENT COOLING SUPPLY AIR FAN IAW MM  21-58-06-4, OPS CHECKED GOOD NO FAULTS NOTED AT THIS TIME.
